# SDR A6WA200460019

- Difficulty date: June 2, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCRATCHES BEYOND THE ALLOWABLE SRM LIMITS.  MAINTENANCE REQUESTED REPAIR FROM MFG SYSTEMS. MAINTENANCE CUT DAMAGED AREA OUT IAW BAE SRM 52-32-11 FIG 201 PARA 3B PER BAE FAX BARA/AVR/6767/04-DC.  HFEC INSPECTION C/O ON CUT OUT REPAIR, NO CRACKS NOTED.  REPAIR PARTS FABRICATED AND INSTALLED IAW BARA/AVR/6767/04-DC.  (M)
